# SDR RAIA981004

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 876
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Ring
- Part number: 310703411
- Condition: Failed
- Location: Rt Engine
- Part time: 11,902 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FLT 7394 - STL - RIGHT ENGINE BYPASSING FUEL WITH TTL ON.  MAINTENANCE REPLACED TORQUE RING IN GEAR BOX.  (M)
